MathSciNet Relay Station
MathSciNet bibliographic data
MR1874790 (2002i:35173) 35Q53 (37K40)
Wazwaz, A. M. Compactons dispersive structures for variants of the $K(n,n)$ and the KP equations. Chaos Solitons Fractals 13 (2002), no. 5, 1053–1062.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement